# SDR 2019FA0000279

- Difficulty date: June 9, 2019
- Submitted: August 22, 2019
- Operation: General aviation
- Aircraft: N9573P
- Make and model: Piper PA-25-260
- Aircraft serial: 257405683
- Aircraft time: 5,398 hours
- Engine: Lyc O540G1A5
- Engine time: 871 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CYLINDER AND/OR SPARK PLUG FAILURE RESULTED IN A LOSS OF COMPRESSION IN ONE CYLINDER AND SUBSEQUENT POWER LOSS.
